# SDR SIMA20180126006

- Difficulty date: January 26, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 31,167 hours, 26,759 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Part serial: 72914
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT AND RT OVERWING EXTERNAL LIGHTS FAIL TO ILLUMINATE. REMOVED AND REPLACED LT AND RT OVERWING EXTERNAL LAMPS IAW AMM 33-50-10. OPS CHECK FAILED. CHARGER ASSY BATTER P/N BA5-0933-901 S/N C01638.
